# SDR RMXA3877MAR162010

- Difficulty date: March 16, 2010
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N3819
- Make and model: Snias AS350B2
- Aircraft serial: 3877
- Aircraft time: 2,133 hours, 9,419 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 2,133 hours, 7,000 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 2,133 hours, 9,419 cycles
- Component: Horizontal Stab
- Component part number: 355A1305200701
- Stage of operation: AA
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A DAILY INSPECTION BY THE MX, AN APPROXIMATE 1 INCH CRACK WAS FOUND ON THE INBD TOP SIDE OF THE HORIZONTAL STABILIZER PN 355A1305200401, SN TB4750. THE CRACK IS LOCATED ON THE RT SIDE, RADIATING OUT AND FWD FROM UNDER THE CTR SKIN APPROX 10.5 INCHES AFT OF THE MOUNTING HOLE.
